Bisoporol/medications

Hi all. I have either IST or AT and am still trialling medications to help symptoms. Am currently on 2.5 Bisoporol which has brought heart rate down considerably but BP is now quite low so still feel unwell. During the night had had awful chest pains again. EP letter suggests either fludorocortisone or taking ivabradine. Anybody else still had pain while on Bisiporol? Any thoughts on medication?

1 Reply

oldestnewest
  • I am taking 10mg of Bisoporol daily to control SVT. It does do this but the medication makes me very tired and also results in breathlessness when going up stairs or slopes. My blood pressure is also now quite low so I have to be careful that I don't get up too quickly or I feel dizzy. I am awaiting an ESP and ablation because of the side effects of the medication. I have not suffered any pain with the Bisoporol. Hope that you are able to sort your meds out soon and that you feel better.

You may also like...